On Phragmén-Lindelöf principles of type L^p

  • Integrability conditions of type L^p along straight lines within a strip in mathbf{C} are derived for holomorphic functions which are integrable over the area of the strip.

Download full text files

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Author:Andreas U. SchmidtGND
Document Type:Article
Date of Publication (online):2005/06/21
Year of first Publication:2003
Publishing Institution:Universitätsbibliothek Johann Christian Senckenberg
Release Date:2005/06/21
Tag:Hadamard's Three-Lines Theorem; L^p bounds; L^p means; Phragmén-Lindelöf principle; convexity
Source:Version of 25 May 2003, orig. publ. in: Applied Mathematics E-Notes 3 (2003) 178-182 , http://www.math.uni-frankfurt.de/~aschmidt/#eprints
Institutes:Informatik und Mathematik / Mathematik
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
MSC-Classification:30-XX FUNCTIONS OF A COMPLEX VARIABLE (For analysis on manifolds, see 58-XX) / 30Axx General properties / 30A10 Inequalities in the complex domain
30-XX FUNCTIONS OF A COMPLEX VARIABLE (For analysis on manifolds, see 58-XX) / 30Exx Miscellaneous topics of analysis in the complex domain / 30E20 Integration, integrals of Cauchy type, integral representations of analytic functions [See also 45Exx]
Licence (German):License LogoDeutsches Urheberrecht